American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A70) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] N. Costa Pereira. Corrigendum: ``Estimates for the Chebyshev function $\psi(x)-\theta(x)$'' [Math.\ Comp.\ {\bf 44} (1985), no.\ 169, 211--221; MR0771046 (86k:11005)] . Math. Comp. 48 (1987) 447. MR 866126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] M. S. Milgram. The generalized integro-exponential function . Math. Comp. 44 (1985) 443-458. MR 777276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] N. Costa Pereira. Estimates for the Chebyshev function $\psi(x)-\theta (x)$ . Math. Comp. 44 (1985) 211-221. MR 771046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] K. S. Kölbig. On the integral $\smallint \sp{\infty }\sb{0}e\sp{-\mu t}t\sp{\nu -1}\,{\rm log}\sp{m}\,t\,dt$ . Math. Comp. 41 (1983) 171-182. MR 701632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] K. S. Kölbig. Closed expressions for $\int \sp{1}\sb{0}t\sp{-1}{\rm log}\sp{n-1}\ t\log\sp{p}(1-t)\,dt$ . Math. Comp. 39 (1982) 647-654. MR 669656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Henry E. Fettis. Corrigendum: ``On some trigonometric integrals'' . Math. Comp. 37 (1981) 605. MR 628718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Henry E. Fettis. On some trigonometric integrals . Math. Comp. 35 (1980) 1325-1329. MR 583510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. R. Philip. Note on the Kelvin phase functions . Math. Comp. 33 (1979) 337-341. MR 514829.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert Morris. The dilogarithm function of a real argument . Math. Comp. 33 (1979) 778-787. MR 521291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. R. DiDonato. An approximation for $\smallint \sp{\infty }{}\sb{\chi }e\sp{-t2/2}t\sp{p} dt,$ $\chi >0,$ $p$ real . Math. Comp. 32 (1978) 271-275. MR 0458802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] V. B. Headley and V. K. Barwell. On the distribution of the zeros of generalized Airy functions . Math. Comp. 29 (1975) 863-877. MR 0378360.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] B. Fornberg and K. S. Kölbig. Complex zeros of the Jonqui\`ere or polylogarithm function . Math. Comp. 29 (1975) 582-599. MR 0369278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. M. Chak. Corrigendum: ``Polynomial system satisfying a special function equation'' (Math. Comput. {\bf 22} (1968), 673--676) . Math. Comp. 23 (1969) 473. MR 0402144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1